# SDR MASA200602016

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 3,576 hours, 2,700 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2706 TUS - RTG FOR THE NR 1 ENG LOW OIL PRESSURE WARNING MESSAGE AFTER START.  MX CLEANED THE OIL PRESSURE SWITCH.
